Vol. 316, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Preresolutions of noncommutative isolated singularities

Ji-Wei He and Yu Ye

Vol. 316 (2022), No. 2, 367–394
Abstract

We introduce the notion of right preresolutions (quasiresolutions) for noncommutative isolated singularities, which is a weaker version of quasiresolutions introduced by Qin, Wang and Zhang ( J. Algebra 536 (2019), 102–148). We prove that right quasiresolutions for a noetherian bounded below and locally finite graded algebra with right injective dimension 2 are always Morita equivalent. When we restrict to a noncommutative quadric hypersurface A, we prove that if A is a noncommutative isolated singularity, then it always admits a right preresolution. We provide a method to verify whether a noncommutative quadric hypersurface is an isolated singularity. An example of noncommutative quadric hypersurfaces with detailed computations of indecomposable maximal Cohen–Macaulay modules and right preresolutions is included as well.

Keywords
right preresolution, noncommutative isolated singularity, noncommutative quadric hypersurface
Mathematical Subject Classification
Primary: 16E65, 16G50, 16S37
Milestones
Received: 7 September 2020
Revised: 19 July 2021
Accepted: 21 December 2021
Published: 6 April 2022
Authors
Ji-Wei He
Hangzhou Normal University
Hangzhou
China
Yu Ye
University of Science and Technology of China
Hefei
China